# SDR VNAA202108029991

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 12,070 hours, 10,916 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3198065
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP FOLDING STEP UPPER HINGE HAS MULTIPLE SPOTS OF CORROSION.  REMOVED AND REPLACED PAX DOOR TOP FOLDING STEP UPPER HINGE, IAW CRJ 900 SRM 51-41-04-01-001-A01
